# SDR CALA2025080407253

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,001 hours, 28,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK,   EMERGENCY LIGHT ON BIN ABOVE ROW 34 ABC INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-00/501. OPS CHECK NORMAL.
